# SDR ASOA2015081013607

- Difficulty date: August 10, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 379, STR 3L HAS A CRACK.  CUT THE DAMAGED SECTION OF STRINGER. LOCATE AND DRILLED EXTRUSION S6807, NEW SERVICEABLE EXTRUSION.  ALL WORK WAS DONE IAW SRM TR 53-51.  FABRICATED SPLICES FROM S6957-17 AND S6957-18 IAW SRM TR 53-51.  COMPLIED WITH SRM 53-00-03, TR 53-51.  INSTALLATION COMPLETE. REPAIR DONE IAW SRM.
